# SDR AALA202310161281

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A320*
- Aircraft serial: 6495
- Aircraft time: 26,079 hours, 9,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT AT THE 2R JUMPSEAT IS NOT TESTING PROPERLY. REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT AT 2R PER AMM 25-65-00.
